# SDR COEA2014040744908

- Difficulty date: February 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Part number: S5761015601900
- Part serial: NT1216
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE.  RT AILERON, INTERNAL TEE FITTING, ON AFT SIDE OF FRONT SPAR IS CORRODED.  REPAIRED BY REPLACEMENT WITH SERVICEABLE AILERON.
